Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: could parnate + desipramine cause a reaction? iforgotmypassword

Posted by Maxime on May 18, 2005, at 22:25:35

In reply to could parnate + desipramine cause a reaction?, posted by iforgotmypassword on May 18, 2005, at 20:25:02

> my plan is to taper down my desipramine to possible 2x 50mg and adding 2x 10mg parnate daily and moving up +20mg parnate every four days until i feel a kick, are there any holes in this?

I know you can take the two together, but I don't know at what dosages. 100 mg of Desipramine seems high.

Maxime

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:499626
URL: http://www.dr-bob.org/babble/20050516/msgs/499653.html